How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Josh Your Own Question
Dr. Josh
Dr. Josh, Doctor
Category: Health
Satisfied Customers: 4127
Experience:  Practicing Physician, Family Physician for 7 years
6740150
Type Your Health Question Here...
Dr. Josh is online now
A new question is answered every 9 seconds

Ive been taking Remicade for about a month now (2 infusions

This answer was rated:

I've been taking Remicade for about a month now (2 infusions every 2 weeks) and I have had some side effects including, weakness of my legs, I've lost 7 pounds, tingling in my hands and legs, migraines, no appetite whatsoever, and night sweats. Should I be concerned? I've had problems with my lymph nodes previous to treatment if that helps
Welcome to Justanswer website.
Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern appropriately.

For how long you have been taking Remicade ?
Are you taking any other medications?
Have you discussed this issue with your doctor?
Please describe about your past medical issue.

Thanks



Customer: replied 4 years ago.
I've been taking remicade for a month, 2 infusions every 2 weeks, I take it to treat Crohn's disease, I'm also on 6mp, no I have not talked to my doctor, we jjust began seeing horrible side effects recently, my doctor has not been in. I'm very concerned. I have had crohns for 5 years. No medication has worked so resulted to remicade. I have had lymph node problems in the past. We knew that taking this drug but we took the risk anyway
Thanks for quick input. I am sorry to hear about your problems.
You are experiencing side effects of Remicade IV, The common side effects with Remicade infusion are-

Muscle Pain
Low Energy, Weakness in legs and arms
Decreased appetite
Flu-Like Symptoms
Headache
Night sweats
Nausea, diarrhea, and abdominal pain

These are some of the common symptoms associated with Remicade infusions. Yes, you are experiencing side effects of infusions, such effects are very common. You need to discuss about this issue with your doctor.

As such there is no cure for Crohn's disease, the goals of treatment is to control inflammation, relieve symptoms, and correct nutritional deficiencies. Treatment depends on which part and how much of the intestine is affected.
Many Crohn's disease patients require surgery to relieve chronic symptoms that do not respond to drug treatment.

In a new study, some people with moderate to severe Crohn's have been given a drug Stelara (ustekinumab),they began to see improvements in their symptoms within six weeks. This is a Potential New Drug Therapy you should discuss about this drug with your doctor.
Please discuss this issue with your doctor and get it managed.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.
It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback. Leaving a Bonus will be highly appreciated.











Customer: replied 4 years ago.
My main concern is lymphoma cancer, my doctor has said I have a fair chance of getting it, do my symptoms include any of lymphoma cancer
Dear Customer,

As such chances of getting Lymphoma cancer are about 50 percent in chronic users of Remicade infusions. It means half of the patients using such infusions for long time, can develop lymphoma cancer.

Lymphoma usually first presents with swelling in the neck, underarm, or groin. In general, enlarged lymph nodes can encroach on the space of blood vessels, nerves, or the stomach, leading to swollen arms and legs, to tingling and numbness, or to feelings of being full, respectively. Other associated symptoms are- fever, chills, unexplained weight loss, night sweats, lethargy, and itching.

I am sorry to say, but you need to get checked for Lymphoma cancer. Please get it clinically evaluated from your doctor.

If you are satisfied, place rate the advice you've received so that I receive credit for helping you.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.
It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback. Leaving a Bonus will be highly appreciated.






Dr. Josh and other Health Specialists are ready to help you